# SDR VNAA9706002

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Birdstrike
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, RIGHT PROP WAS STRUCK BY A BIRD.  ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND NO DAMAGE WAS FOUND.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
